Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strongly exposed points in Bochner $ L\sp{p}$-spaces


Author: Peter Greim
Journal: Proc. Amer. Math. Soc. 88 (1983), 81-84
MSC: Primary 46E40; Secondary 46B20
MathSciNet review: 691281
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for vector-valued $ {L^p}$functions to be strongly exposed in terms of their values $ (1 < p < \infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B20

Retrieve articles in all journals with MSC: 46E40, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691281-8
Keywords: Bochner $ {L^p}$-space, Radon measure, separability, smoothness, strongly exposed point
Article copyright: © Copyright 1983 American Mathematical Society